# SDR DALA2024070206693

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Control Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHING SERVO CONTROL ACTUATOR ELEVATOR INBOARD FITTING INBOARD LUG ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED I/B ACTUATOR FITTING I/B LUG AND REPLACED BUSHING ON RH ELEVATOR AS PER A319 SRM 55-26-47-300-002.
